I had Implanon birth control inserted in my arm about a month ago. I am experiencing numbness?and tingling in the entire back area of my arm in the tricep area. I am concerned. Is this normal? Will it go away? Could it be doing damage to the muscle area? I was on Depo for years prior to this so I should be used to the hormone. Do I have cause for concern?
Pain, numbness, or tingling where the implant was inserted is a side-effect of Implanon.
It is difficult to predict what will happen.
If these symptoms continue, or get worse, you should see your doctor. You may need to have the implant removed.
Read more: https://www.drugs.com/implanon.html#ixzz0upfdLxgQ
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2011 • 1 answer
Posted 11 Nov 2011 • 1 answer
Posted 12 Jul 2012 • 1 answer
Posted 8 Apr 2014 • 1 answer
Trazodone - Numbness and tingling in legs and arms after taking tradzone for ten days is this normal
Posted 19 Oct 2017 • 0 answers